# SDR 06FDEA0567

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 39,743 hours, 26,767 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: None
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT R/H WING LEADING EDGE 12 INCHES OUTBD OF   LANDING LIGHT WAS DETERMINED TO BE ACCOMPLISHED IAW SRM 57-30-4, FIG 2, BASED ON   AN EXTERNAL VISUAL EVALUATION, CONSISTS OF LOCATION, SHAPE AND SIZE, MATERIAL TYPE   AND THICKNESS, FASTENER SPACING AND NUMBERS, GENERAL WORKMANSHIP, REPAIR IS   CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
